Sudden increase in pain


My pain levels are all over the place at the moment ... Some days it's barely there at all and others it's controllable with minimal meds. Then sometimes I get intense pain in my pelvis which is difficult to manage even with tramadol, I feel nauseous and completely shattered. I can't pinpoint anything that could be te trigger making it so much worse than normal. Any ideas?


6 Replies

  • Hi there, This sounds just like me. I had a really really bad few months (doubling up on naproxen & co codomol which didn't really touch it) and then this last month I really can't complain, had a few pain killers here and there but really nothing to whine about. When its bad its really bad, I feel sick, have migraines and absolutely no energy. This month I feel like skipping through the daisies!

    I have tried researching whether endo has flare up phases & dormant phases but can't really find anything on the web.

    Doctor prescribed me tramadol but I have never taken it as was a bit worried after a friend put me off, you say it doesnt help you much when the endo is bad?

    Sorry nothing said that will help but had to reply because your story sounds like mine.

    All the best xx

  • Well tramadol does help sometimes but when it's really bad I have to take a lot to have any effect. I used to take 2 tramadol 4 times a day on top of naproxen and paracetamol etc but due to a change in jobs have had to stop taking the tramadol. So now I only take the odd one here and there when the naproxen isn't touching the pain.

    I'm unsure as to whether you have flare ups etc either. In seeing my consultant tomorrow so will ask him an let you know the outcome.

    I get a bit worried when I have a sudden increase in pain incase something's going wrong but it always seems to go at some point whether it's a few hours or a few days xx

  • These past months have been TERRIBLE for me. I have called off more in the 1.5 months then i have the whole summer. I have no clue what has set a major pain flare. Unfortunately for me I can only take ibuprofen products. Morphine makes me throw up all the time and I am allergic to anything with tylonal in it. Maybe it has to do with the weather change?

  • Would love to hear what your consultant says tomorrow :) I worry too when symptoms are worse or different than the usual. Its a horrid condition, I know there are lots of people worse off, and I would never ever compare it to what some poor people have to endure but when its a bad day or bad few weeks its really hard isn't it.

    Good luck for tomorrow & please let me know how you get on :)


  • Hey.

    Saw my consultant yesterday but didn't really get too much out of it. He's changed my contraceptive pill to a continuous one and changed my background painkillers from amitriptyline to gabepentin. He said if my quality of life is acceptable (which it is as i can still go to work etc) he doesn't want to rush into more surgery just yet but there's a good chance I'll need another surgery in the future. He said if the new pill doesn't help pain wise I should consider the Merina coil as this will help relax the womb. He said he wants to try and manage it again with hormonal treatment for the time being and see how it goes. Not really any answers to why it gets worse sometimes xx

  • Hiya :) Oh dear not the most positive outcome then. I hope things improve for you. I haven't a clue whats going on with me been waiting 6 weeks for an appointment my GP didn't do it (found out when I chased them 3 weeks later!) then I waited & heard nothing so rang again & guess what they hadn't done it again! Then they managed to refer me to the wrong hospital so had to start again! Now waiting to hear from hospital!

    I have had a few days that I have needed painkillers but otherwise ok. I am wondering if I am menopausal and maybe things will just get better on their own, we shall see.

    Really hope you have more good days then bad xx

You may also like...